Saudi journal of kidney diseases and transplantation : an official publication of the Saudi Center for Organ Transplantation, Saudi Arabia · 2025
Nonsteroidal Anti-Inflammatory Drug-Induced Granulomatous Interstitial Nephritis in Juvenile Idiopathic Arthritis: A Rare Entity.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Annesha Chakraborti, Swarnim Swarnim, Mukta Mantan, Batra Vineeta Vijay
Аннотация
Granulomatous interstitial nephritis (GIN) is rare in childhood and is associated with poor outcomes. We report a 6-year-old girl who developed nephrotic-range proteinuria following chronic non-steroidal anti-inflammatory drug (NSAID) use for juvenile idiopathic arthritis (JIA). Other possible etiologies were ruled out, and the diagnosis of GIN was confirmed by renal biopsy. NSAIDs were henceforth withheld and prednisolone was started, which resulted in amelioration of proteinuria. Strong suspicion, quick diagnosis and early initiation of therapy improve the outcome in GIN and prevents or delays kidney failure.